ON THE SECOND ORDER LINEAR RECURRENCES BY GENERALIZED DOUBLY STOCHASTIC MATRICES


Kilic E., Tasci D.

ARS COMBINATORIA, vol.93, pp.3-14, 2009 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 93
  • Publication Date: 2009
  • Journal Name: ARS COMBINATORIA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.3-14
  • Gazi University Affiliated: Yes

Abstract

In this paper, we consider the relationships between the second order linear recurrences, and the generalized doubly stochastic permanents and determinants.